# SDR COMA0260585

- Difficulty date: October 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 1,944 hours, 1,965 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Board
- Part number: 6229815704
- Part serial: 1842
- Condition: Malfunctioned
- Location: Avionics
- Part time: 3,977 hours, 3,676 cycles
- Stage of operation: CR
- Nature of condition: F, E
- Precautionary procedure: K

## Discrepancy

FLIGHT 5649 RUDDER FLUCTUATING DURING FLIGHT AND VIBRATING REPLACED THE #2 FCC-4000
